# SDR SWAA2022030926921

- Difficulty date: May 11, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241 YF HAS PUNCTURE INBD EDGE AND 19.5 FROM AFT LOWER SURFACE / REPAIRED 1 FLOOR PANEL 241 YF IAW B 737-700 SRM 53-00-50-2R-4 REV 67 NDT 51-00-05 53-00-50-2R-4 REV 67 TABLE 201 AND 53-00-50-2R-1 REV 67
